MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical advised the customer to discontinue use of the bed, and install the technology hub cloth cover, until the issue can be resolved.Sensory medical followed up on (b)(6) to obtain additional information relevant to the investigation.The customer did not respond to the requests for additional information or return the damaged product.Multiple statements are made in the cubby bed user manual and technology hub accessory manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the user manual contains multiple warnings, including: "do not use this product if you do not understand or cannot follow the accompanying warnings and instructions.Do not allow anyone to climb or hang from the product.You are responsible for providing adult supervision while using this product.Use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days.If any damage is present, immediately discontinue use and contact cubby for repair or replacement.Check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts."never leave patient user unattended for extended periods of time without monitoring and sensory stimulation.Openings in and between bed parts can entrap the head and the neck." page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers and s-clips on the doors.On page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact" page 22 of the user manual, maintenance checklist, describes to discontinue use of the bed if anything is damaged or missing.Sensory medical advised the customer to discontinue use of the cubby bed until damaged components could be replaced.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The durable medical equipment (dme) representative reported that their client damaged the technology hub and eloped from the bed through the opening.The representative stated that the child took out the casing, the camera and the light and exited the bed.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key25339356
Report Number3016541541-2026-00039
Device Sequence Number14772436
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale